A 76-year-old female asked:
Disclaimer

my grandmother aged 76 was diagnosed with mdr tb recently and was given some medication, and on her very first day of medication she fall very sick?

1 doctor answer
Dr. Anuj Malik
19 years experience Internal Medicine
Drug toxicity: Unfortunately, MDR TB is a difficult condition to manage and requires toxic medications to be given. Adjusting dose may be helpful. It may be helpful to take anti nausea medicine if nausea is the main issue. She should be seen by a medical professional and have labs done.
Answered on Jul 10, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Sanober Butt
19 years experience Pulmonology
Well.. : Well.. You have a lot of non specific symptoms. Mycobacterium TB have a potential to re activate at any point in life even if properly treated upon di ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Go for it!: Obviously he is underweight, but probably that will improve as the antibiotic treatment takes hold. But sex is not harmful in TB or any other chronic ... Read More
A 36-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Several: Avoid drugs that can harm your liver, including Acetaminophen (tylenol) and alcohol. There are also interactions with some antidepressants, antifung ... Read More
A 46-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Tuberculosis : TB needs to be treated even if inactive.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month